# SDR SIMA20251216001

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 22,060 hours, 21,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL AT ALTITUDE, RIGHT BEFORE FAILURE STRONG SMOKE SMELL, RAN QRH AND PACK FAILED 3 MINUTES AFTER ODOR DISSIPATED AFTER PACK FAIL FOLLOWING WORKSCOPE REQUEST AND FIM TASK 21-20-00-810-801-A PACK 2 OPERATING NORMALLY WITH NO NOTICEABLE SMELL PER EMB170 AMM 21-22-00. ALSO PERFORMED ENGINE AND APU RUNNS WITH CREW. SMELL FOUND TO BE FROM PACK 1 REF LG PG 102801409 ITEM 1 FOR DISCREPANCIES NOTED
